# SDR MASA2011111464014

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 36,434 hours, 38,037 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Button
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR WON'T TEST.  RE-SECURED TEST BUTTON, OPS NORM.
